# SDR DLM88100539

- Difficulty date: February 28, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 56,303 hours, 43,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CHECK SEAT 4C EMERGENCY PATH LIGHT OUT.  REPLACED BOTH BULBS NO HELP. RESEATED WIRE CONNECTION NOW OPS OK.
